Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 162, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 20, 2008, 5:09 PM EDT for Jackson County, Mason County, Putnam County, West Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2008, 5:09 PM EDT (21:09 UTC)
- Expired
- Jun 20, 2008, 5:37 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Jackson County, WV, Mason County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 46 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 207 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 202109
SVRRLX
WVC035-053-079-202200-
/O.NEW.KRLX.SV.W.0162.080620T2109Z-080620T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
509 PM EDT FRI JUN 20 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JACKSON COUNTY IN WEST VIRGINIA...
EAST CENTRAL MASON COUNTY IN WEST VIRGINIA...
NORTHEASTERN PUTNAM COUNTY IN WEST VIRGINIA...
* UNTIL 600 PM EDT
* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES WEST OF RIPLEY...AND MOVING SOUTHEAST AT
35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RIPLEY BY 515 PM EDT...
KENNA BY 525 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3894 8182 3881 8152 3871 8153 3871 8155
3865 8155 3858 8165 3862 8170 3858 8176
3869 8206
TIME...MOT...LOC 2109Z 296DEG 35KT 3879 8184
$$
292 follow-up statements
000
WWUS51 KRLX 202130
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT FRI JUN 20 2008
WVC053-079-202138-
/O.CAN.KRLX.SV.W.0162.000000T0000Z-080620T2200Z/
PUTNAM WV-MASON WV-
528 PM EDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MASON AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST INTO JACKSON
COUNTY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3894 8182 3881 8152 3877 8152 3877 8153
3871 8153 3871 8155 3865 8155 3858 8165
3862 8170 3886 8189
TIME...MOT...LOC 2128Z 290DEG 18KT 3879 8173
$$
WVC035-202200-
/O.CON.KRLX.SV.W.0162.000000T0000Z-080620T2200Z/
JACKSON WV-
528 PM EDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN JACKSON COUNTY IN WEST VIRGINIA...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR EVANS...OR ABOUT NEAR RIPLEY...MOVING
EAST AT 21 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRPLAIN BY 535 PM EDT...
STATTS MILLS AND KENNA BY 545 PM EDT...
GAY AND 6 MILES NORTH OF KENTUCK BY 555 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3894 8182 3881 8152 3877 8152 3877 8153
3871 8153 3871 8155 3865 8155 3858 8165
3862 8170 3886 8189
TIME...MOT...LOC 2128Z 290DEG 18KT 3879 8173
$$
19000
WWUS51 KRLX 202137
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
537 PM EDT FRI JUN 20 2008
WVC035-202147-
/O.CAN.KRLX.SV.W.0162.000000T0000Z-080620T2200Z/
JACKSON WV-
537 PM EDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY IN
WEST VIRGINIA IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA
SIZE HAIL ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3894 8182 3881 8152 3877 8152 3877 8153
3871 8153 3871 8155 3865 8155 3858 8165
3862 8170 3886 8189
TIME...MOT...LOC 2137Z 290DEG 18KT 3877 8167
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:49 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 20, 3:49 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 349 PM EDT FRI JUN 20 2008 .SYNOPSIS... WARM...MOIST SOUTHWEST FLOW WILL CONTINUE THROUGH SATURDAY...WITH A CHANCE OF MAINLY AFTERNOON THUNDERSTORMS. MORE UNSETTLED WEATHER INTO EARLY NEXT WEEK...WITH SEASONABLE TEMPERATURES RETURNING. && .NEAR TERM /THROUGH SATURDAY/... MODELS SHOW INCREASING MOISTURE AND UPPER LEVEL DISTURBANCES THROUGH SATURDAY...WELL AHEAD OF THE NEXT COLD FRONT AND UPPER LEVEL TROUGH. THE ONE FEATURE THAT MODELS AGREE ON IS ONE UPPER LEVEL VORT MAX OVER SOUTHERN ILLINOIS THAT PASSES MAINLY SOUTH OF OUR AREA TONIGHT AND SATURDAY MORNING BEFORE THE UPPER FLOW BACKS TO THE SOUTHWEST. ANY CONVECTION THIS PERIOD WILL BE MAINLY DIURNALLY PRODUCED WITH HEATING A SIGNIFICANT FACTOR...SO WILL TAILOR POPS IN THE MOIST AND RATHER UNSTABLE ATMOSPHERE TO MAINLY AFTERNOON THUNDERSTORMS. THE STORMS THIS AFTERNOON WILL RAPIDLY DIMINISH AROUND SUNSET WITH LOSS OF HEATING. POPS TONIGHT FOLLOW THE AFOREMENTIONED UPPER VORT...SO MAINLY CHANCE POPS OVERNIGHT FAR SOUTH AND LITTLE ELSEWHERE. ON SATURDAY...INCREASE POPS TO CHANCE EVERYWHERE BY AFTERNOON AS BELIEVE ENOUGH HEATING WILL ON THE ATMOSPHERE. HARD TO GO WITH ANY ORGANIZED AREA WITH LITTLE TO NO SURFACE FOCUSING. WITH THE HIGHER DEWPOINTS AND CLOUDS...GOING WITH MILDER GUIDANCE TONIGHT AND A BLEND ON SATURDAY. TEMPERATURES WILL BE AROUND NORMAL...BUT A BIT ON THE HUMID SIDE. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... POPS DECREASE THROUGH SUNDAY EVENING/NIGHT WITH LOSS OF DAYTIME HEATING. ACTIVITY WILL BE AT A MINIMUM AROUND 12Z SUNDAY...BUT IS STILL POSSIBLE WITH SMALL...TOUGH-TO-TIME VORT MAXES MOVING THROUGH THE TROUGH. MAIN FEATURE TO GRAB ONTO IS A WEAK COLD FRONT...WHICH WILL CROSS BETWEEN 12Z AND AROUND 21Z SUNDAY. SHOULD BE ENOUGH SUPPORT/LOW LEVEL CONVERGENCE ALONG BOUNDARY TO FOCUS ACTIVITY...AND WENT WITH HIGH CHANCE POPS. STILL DID NOT WANT TO GO LIKELY YET...WOULD LIKE TO SEE A BIT DEEPER MOISTURE. SUPPORT MONDAY WILL COME FROM LAST SHORTWAVE ROTATING THROUGH TROUGH...BEFORE NORTHWEST FLOW BECOMES ESTABLISHED BEHIND THE TROUGH AXIS. ONCE AGAIN...POP PATTERN WILL BE DIURNALLY-BASED...WITH SLIGHTLY BETTER COVERAGE IN THE NORTHERN COUNTIES. ACTIVITY FINALLY CALMS DOWN LATER MONDAY NIGHT...WITH DECREASING CLOUDS. PREFERRED A MAV/MET BLEND DURING THE NIGHTS...AND LEANED TOWARDS COOLER MOS NUMBERS DURING THE DAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... EASTERN TROUGH PATTERN STILL ON TRACK TO LIFT OUT BY THE MIDDLE OF NEXT WEEK...WITH A MORE ZONAL PATTERN TAKING OVER. EURO MODELS STILL THE WAY TO GO...USED HPC GRIDS HEAVILY FOR THIS FORECAST. WEAK SURFACE HIGH PRESSURE PLUS RISING H500 HEIGHTS POINT TO A DRY DAY ON TUESDAY. WEAK FRONTAL BOUNDARY COULD FORM UP IN OR NEAR THE CWA WEDNESDAY/THURSDAY...WITH MIDLEVEL RIPPLES RIDING ALONG IT. KEPT LOW CHANCE POPS THROUGH THIS PERIOD...WITH A DIURNAL EMPHASIS...WITH MUCH TIMING/LOCATION UNCERTAINTY. WARM SECTOR TRIES TO POKE NORTHWARD FOR FRIDAY...ALONG WITH RISING DEWPOINTS. SCATTERED AFTERNOON CONVECTION LOOKS POSSIBLE. ACCEPTED HPC TEMPERATURES...IN LINE WITH MEX/ENSEMBLE NUMBERS. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... 18Z FRIDAY THRU 18Z SATURDAY... VFR OUTSIDE OF CONVECTION THIS AFTERNOON. AREAS MOST LIKELY FOR THUNDERSTORMS WOULD BE FROM ALONG THE OHIO RIVER TO ACROSS THE FAR NORTH...AND ALSO ACROSS THE FAR SOUTH. INCLUDED TEMPO THUNDER IN ALL TERMINALS THIS AFTERNOON EXCEPT CRW AND BKW...WHERE ONLY CB IS MENTIONED DUE TO LESS COVERAGE. CONVECTION ENDS BY 01Z EXCEPT FOR THE FAR SOUTH. SOME FOG FORMATION IS LIKELY TONIGHT...ESPECIALLY IN AREAS THAT RECEIVE RAIN THIS AFTERNOON...CONFIDENT ENOUGH TO INCLUDE IFR FOG MOST TERMINALS 08Z-12Z. AFTER 13Z SATURDAY...GENERALLY VFR CEILINGS 5000-8000 FEET WITH CHANCE OF CONVECTION...ESPECIALLY SOUTHEASTERN PORTIONS OF AREA. AVIATION OUTLOOK /AFTER 18Z SATURDAY/...THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON AS COLD FRONT APPROACHES. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...CL/JMV NEAR TERM...JMV SHORT TERM...CL LONG TERM...CL AVIATION...JMV
Hazardous weather outlook, Jun 20, 4:01 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 401 PM EDT FRI JUN 20 2008 VAZ003-004-WVZ013-015-016-018-024>029-033>038-212015- DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER- 401 PM EDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019- 212015- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-WIRT-RITCHIE- 401 PM EDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ020-030>032-039-040-046-047-212015- DODDRIDGE-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 401 PM EDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Local storm report, Jun 20, 3:46 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
346 PM EDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 N WALTON 38.68N 81.40W
06/20/2008 E0.88 INCH ROANE WV POST OFFICE
&&
JDENTSpecial weather statement, Jun 20, 3:55 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 355 PM EDT FRI JUN 20 2008 WVZ027-028-202030- BRAXTON-CLAY- 355 PM EDT FRI JUN 20 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLAY AND WESTERN BRAXTON COUNTIES... AT 354 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 6 MILES NORTH OF CLAY...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR NEBO AROUND 400 PM...SERVIA AROUND 410 PM... STRANGE CREEK AROUND 415 PM AND FRAMETOWN AROUND 420 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 29
Local storm report, Jun 20, 4:33 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
433 PM EDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 2 ESE GRANTSVILLE 38.91N 81.06W
06/20/2008 E0.88 INCH CALHOUN WV PUBLIC
&&
JDENTSpecial weather statement, Jun 20, 4:36 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 436 PM EDT FRI JUN 20 2008 OHZ085-086-WVZ007-202100- GALLIA-MASON-MEIGS- 436 PM EDT FRI JUN 20 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLIA...NORTHERN MASON AND SOUTHWESTERN MEIGS COUNTIES... AT 431 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 7 MILES NORTHEAST OF RIO GRANDE... MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR KYGER AROUND 445 PM...CHESHIRE AROUND 450 PM...LAKIN AROUND 455 PM AND MASON AROUND 500 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 29
Local storm report, Jun 20, 4:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
452 PM EDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL GLENVILLE 38.92N 80.82W
06/20/2008 U0.88 INCH GILMER WV PUBLIC
&&
NNNNLocal storm report, Jun 20, 4:55 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
455 PM EDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL GLENVILLE 38.92N 80.82W
06/20/2008 U0.75 INCH GILMER WV PUBLIC
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:49 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam | 26 min |
| Jun 20, 3:28 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane | 47 min |
| Jun 20, 3:58 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay | 46 min |
| Jun 20, 4:11 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer | 49 min |
| Jun 20, 7:19 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 26 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.